# SDR HNAA2016110800345

- Difficulty date: November 9, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 59,041 hours, 67,347 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600C
- Condition: Warning Light
- Location: Aux
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUXILARY INVERTER CAUTION LIGHT ILLUMINATED ON TAKEOFF, DEACTIVATED IAW APP1 24-8
